# SDR USAA089905

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927TS
- Make and model: Boeing 727227
- Aircraft serial: 20837
- Engine: Pwa JT8D7B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE TOOK 12 SECONDS TO REACH 1.4 EPR AT WHICH TIME HAD TWO COMPRESSOR STALLS.  WINDS LIGHT AND VARIABLE.  TROUBLESHOOTING IN PROGRESS.  (M)
